Alert archive / Michigan / Gale Warnings in 2017

Gale Warning 7, NWS Marquette, MI

January 15, 2017

NWS Marquette, MI issued this gale warning at Jan 15, 2017, 4:12 AM EST. It took effect at Jan 15, 2017, 3:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 15, 2017, 4:12 AM EST (09:12 UTC)
In effect from
Jan 15, 2017, 3:00 PM EST
Expired
Jan 16, 2017, 2:00 AM EST
In force
11 hr
Issued by
NWS Marquette, MI

The text

As transmitted.

310 
WHUS73 KMQT 150912
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
412 AM EST SUN JAN 15 2017

LSZ243-244-263-264-151715-
/O.NEW.KMQT.GL.W.0007.170115T2000Z-170116T0700Z/
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
412 AM EST SUN JAN 15 2017

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM EST
MONDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 30 KNOTS FROM THE WEST...WITH GUSTS UP TO 37 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 16 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ241-242-151715-
/O.NEW.KMQT.SC.Y.0012.170115T1800Z-170116T1800Z/
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
412 AM EST SUN JAN 15 2017 /312 AM CST SUN JAN 15 2017/

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 1 PM EST /NOON CST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 1 PM EST /NOON CST/ MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 25 KNOTS FROM THE SOUTHWEST...WITH 
  GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 7 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 11 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ245>247-151715-
/O.NEW.KMQT.SC.Y.0012.170115T2100Z-170116T1200Z/
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-
412 AM EST SUN JAN 15 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 23 KNOTS FROM THE SOUTHWEST...WITH 
  GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ROLFSON
2 follow-up statements
239 
WHUS73 KMQT 151508
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1008 AM EST SUN JAN 15 2017

LSZ243-244-263-264-152315-
/O.CON.KMQT.GL.W.0007.170115T2000Z-170116T0700Z/
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
1008 AM EST SUN JAN 15 2017

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
2 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM
EST MONDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 30 KNOTS FROM THE WEST...WITH GUSTS UP TO 37 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 16 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ241-242-152315-
/O.CON.KMQT.SC.Y.0012.170115T1800Z-170116T1800Z/
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
1008 AM EST SUN JAN 15 2017 /908 AM CST SUN JAN 15 2017/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON
CST/ MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON
CST/ MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 25 KNOTS FROM THE SOUTHWEST...WITH 
  GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 7 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 11 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ245>247-152315-
/O.CON.KMQT.SC.Y.0012.170115T2100Z-170116T1200Z/
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-
1008 AM EST SUN JAN 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 7 AM EST MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 23 KNOTS FROM THE SOUTHWEST...WITH 
  GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

KLUBER
250 
WHUS73 KMQT 152146
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
446 PM EST SUN JAN 15 2017

LSZ243-244-263-264-160600-
/O.CON.KMQT.GL.W.0007.000000T0000Z-170116T0700Z/
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
446 PM EST SUN JAN 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST MONDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 30 KNOTS FROM THE SOUTHWEST...WITH GUSTS UP TO 37 
  KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET 
  WITH A MAXIMUM WAVE HEIGHT OF UP TO 16 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ241-242-160600-
/O.CON.KMQT.SC.Y.0012.000000T0000Z-170116T1800Z/
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
446 PM EST SUN JAN 15 2017 /346 PM CST SUN JAN 15 2017/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON
CST/ MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON
CST/ MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 25 KNOTS FROM THE SOUTHWEST...WITH 
  GUSTS UP TO 33 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 7 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 11 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ245>247-160600-
/O.CON.KMQT.SC.Y.0012.000000T0000Z-170116T1200Z/
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-
446 PM EST SUN JAN 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 23 KNOTS FROM THE SOUTHWEST...WITH 
  GUSTS UP TO 33 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PETRO

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this gale warning went out at Jan 15, 12:09 AM EST, 4 hours 3 minutes earlier.

Area forecast discussion, Jan 15, 12:09 AM EST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
1209 AM EST Sun Jan 15 2017

.SHORT TERM...(This evening through Sunday)
Issued at 225 PM EST SAT JAN 14 2017

Tonight and Sunday: Broad surface high pressure shifts east across
the Upper Great Lakes region tonight and will persist into Sunday
ensuring dry conditions across much of Upper Mi through the period.
Lingering light lake effect snow over the Keweenaw Peninsula and the
far ne cwa will gradually diminish or end later this
evening/overnight as building high pressure from the west continues
to moderate the airmass while lowering subsidence inversions to 2-3
kft as noted on model forecast soundings. Diminishing wind and
proximity to high pressure area moving just to the south will allow
western interior locations especially near the Wi border to dip into
the single digits blo zero again tonight. Min temps will stay warmer
(generally in the single digits above zero) near Lake Superior with
expected onshore wnw flow through much of the night.

Warm advection under sunny skies should allow max temps to rise into
the mid/upper 20s on Sunday, with some readings topping 30F over the
W and N central where sw winds downslope.

.LONG TERM...(Sunday night through Saturday)
Issued at 307 PM EST SAT JAN 14 2017

Most attention is early in the long term as a couple upper waves
interact and move through the region, packing a SFC low along with
them. Still lots of uncertainty as one piece of energy is over the
Gulf of Alaska and the other over the Baja Peninsula. General idea
is that precip will move in late Mon into Mon night then, for the
most part, exit late Tue into Tue night. Precip looks to start as
snow, then transition to sleet then to rain and some freezing rain
as warmer air moves into the area. Models have been trending
slightly cooler, which would result in more snow and sleet, but
there is plenty of time for that to change. Overall do not expect
any major accumulations of any given precip type, but there could be
travel impacts given potential for sleet and some ice. Blended
forecast initialization worked well, especially given uncertainty
involved, so made no changes.

The rest of the long term looks quiet with minimal precip chances,
highs in the mid to upper 30s and lows in the mid 20s to around 30.
&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1209 AM EST SUN JAN 15 2017

Any remaining lake effect clouds will clear out overnight with the
approach of a high pressure ridge and moderating airmass. Otherwise,
VFR conditions will prevail through the forecast period. As the high
moves off to the east, increasing southwest winds above the low
level inversion will bring LLWS to IWD and SAW this evening.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 225 PM EST SAT JAN 14 2017

Pressure gradient will continue to weaken across Lake Superior this
evening as high pressure builds back into the area tonight, allowing
winds to diminish under 20-25 kts late tonight. The pressure
gradient will tighten once again Sunday into Sunday night as low
pressure slides across central Canada and the high pressure ridge
over the Upper Great Lakes shifts to the east. This will allow
southwest winds to increase up to 30 knots once again. There could
even be a brief period of gales to 35 knots between Isle Royale and
the Keweenaw Peninsula late Sun afternoon/early evening. The next
area of low pressure will approach the Upper Great Lakes Tuesday and
move through Tuesday night; however, the system is not expected to
be overly intense as winds should remain at or below 25 knots
through this time period. High pressure dominating the last half of
next week will continue to keep winds generally light (blo 20 knots)
thru much of the period.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...Voss
LONG TERM...Titus
AVIATION...JLB
MARINE...Voss
Hazardous weather outlook, Jan 14, 4:19 PM EST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
419 PM EST SAT JAN 14 2017

MIZ001>007-009>014-084-085-152130-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
419 PM EST SAT JAN 14 2017 /319 PM CST SAT JAN 14 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AS A LOW PRESSURE SYSTEM MOVES THROUGH THE GREAT LAKES EARLY NEXT
WEEK...SNOW...FREEZING RAIN AND SLEET WILL OCCUR OVER MUCH OF THE
AREA...BEGINNING MONDAY AFTERNOON AND DIMINISHING TUESDAY. FREEZING
RAIN AND SOME ACCUMULATION OF ICE WILL BE MOST LIKELY TO OCCUR MONDAY
NIGHT...IMPACTING A WIDE SWATH OF CENTRAL UPPER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS TO THE NATIONAL
WEATHER SERVICE IN MARQUETTE. THE PUBLIC MAY ALSO SUBMIT REPORTS AT
OUR WEBPAGE...FACEBOOK PAGE...OR ON TWITTER.

LSZ162-240>251-263>267-152130-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
419 PM EST SAT JAN 14 2017 /319 PM CST SAT JAN 14 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-152130-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
419 PM EST SAT JAN 14 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

TITUS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 4:12 AM ESTSmall Craft AdvisoryMQT33 hr

Nearby

Gale Warnings in Michigan, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.